Good morning everyone. I stopped takin Lycria five days ago. The swelling is gone out of my feet and legs. I can get up better in the morning. I took Lycria for two months. at bedtime I took 75 mil. capsule. It did help with the pain but I got scared of the side effects especially of the swelling and huge appitite and weight gain. NOW I am in terrible pain all over my body. But I need to ask someone about the stinging and burning that's going on now. Especially in my hands. This morning they are stinging and burning and SWELLED. I think it is the nerve ending but I would appreciate any input anyone has. Thanks for reading this and if you have any advice, hollar. Hurting
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...